Weight gain steroids tablets

Hi Matt, my name is Mari and I’m vegetarian for 7 years now and vegan for about 8 months. It’s been about an year I started running, and now that I’ve achieved my weight goal, I would like to gain some muscles, because I didn’t really like the way I turned out to be (skinny and tiny). I bought some soy protein powder (I’m from Brazil, so it’s a nacional label) and I drank it for 3 days, 1 scoop (something like 30g of protein) with water. I got so SO swollen and it destroyed my stomach (it hurt for days), so I stopped drinking it. I haven’t bought another type of protein yet (rice or pea), but I was wondering if you have/had the same problem with soy protein as well. Just to make it clear that I’m not allergic to soy, ’cause I eat looots of soy products and I’ve never felt this bad before. I really wanted to drink some powder after my workout, but I don’t know what to do! Do you have any tips? Thank you so much!

Weight gain steroids tablets

weight gain steroids tablets

Media:

weight gain steroids tabletsweight gain steroids tabletsweight gain steroids tabletsweight gain steroids tabletsweight gain steroids tablets

http://buy-steroids.org